# SDR SWIA201541763

- Difficulty date: December 27, 2015
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 33,528 hours, 27,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN, AROUND SCREW HOLE FS409+87 BETWEEN STR 23L AND STR 24L.  REMOVED CORROSION  IAW SRM.
